# SDR CA981109005

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING RECURRENT TRAINING, 3 OUT OF 4 LIFE VESTS DID NOT INFLATE PROPERLY.   VESTS RETURNED TO MANUFACTURER FOR INVESTIGATION.
